# SDR CALA2013112100859

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 48,361 hours, 15,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION FOUND LT SIDE EMERGENCY LIGHTING INOPERATIVE IN CABIN.  REPLACED POWER SUPPLY IAW AMM 33-51-06-960-806.  REPLACED BATTERY BACK IAW AMM 33-51-06-200-801, OPERATIONS CHECKED GOOD.
